# SDR SWIA202156417

- Difficulty date: January 13, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STGR3L CRACKED AT FS379.00 AT THE ATTACH POINT WITH THE LONGERON.   (C-CHECK) RO 2/25/2021   COMPLIED WITH REPAIR AT STGR3L FS379.00 REF REO 601R-53-21-3391 REV--, DATED 2021-01-26. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
